# SDR SIMA200531505

- Difficulty date: November 1, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- System (JASC): 5500 · Empennage Structure
- Part: Bushing
- Part number: 14524980001
- Condition: Migrated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORIZONTAL STABILIZER NR 3 BUSHING HAS EVIDENCE OF MIGRATING.  REMOVED AND REPLACED HORIZONTAL STABILIZER NR 3 BUSHING IAW EMB SRM 55-10-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
